Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 3987231, 7 pages
http://dx.doi.org/10.1155/2016/3987231
Research Article

Univalent and Starlike Properties for Generalized Struve Function

1Department of Mathematics, Madras Christian College, Tambaram, Chennai, Tamil Nadu 600 059, India
2Department of Mathematics, L. N. Government College, Ponneri, Chennai, Tamil Nadu 601 204, India

Received 10 April 2016; Accepted 22 May 2016

Academic Editor: Teodor Bulboaca

Copyright © 2016 Aaisha Farzana Habibullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Eenigenburg, “A class of starlike mappings of the unit disk,” Compositio Mathematica, vol. 24, pp. 235–238, 1972. View at Google Scholar · View at MathSciNet
  2. H. Silverman, “Subclasses of starlike functions,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 23, no. 7, pp. 1093–1099, 1978. View at Google Scholar · View at MathSciNet
  3. D. J. Wright, “On class of starlike functions,” Compositio Mathematica, vol. 21, pp. 122–124, 1969. View at Google Scholar
  4. L. A. Aksentev, “Sufficient conditions for univalence of regular functions,” Izvestiya Vysshikh Uchebnykh Zavedenii Matematika, no. 4, pp. 3–7, 1958 (Russian). View at Google Scholar
  5. M. Obradović, S. Ponnusamy, and K. J. Wirths, “Geometric Studies on the Class U(λ),” Bulletin of the Malaysian Mathematical Sciences Society Series 2, vol. 39, no. 3, pp. 1259–1284, 2016. View at Publisher · View at Google Scholar
  6. M. Obradovic, “A class of univalent functions,” Hokkaido Mathematical Journal, vol. 27, no. 2, pp. 329–335, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Obradovic and S. Ponnusamy, “New criteria and distortion theorems for univalent functions,” Complex Variables, Theory and Application, vol. 44, no. 3, pp. 173–191, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Obradovic and S. Ponnusamy, “Univalence and starlikeness of certain transforms defined by convolution of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 758–767, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. N. Yagmur and H. Orhan, “Starlikeness and convexity of generalized Struve functions,” Abstract and Applied Analysis, vol. 2013, Article ID 954513, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Orhan and N. Yagmur, “Geometric properties of generalized Struve functions,” in Proceedings of the International Congress in Honour of Professor Hari M. Srivastava, Bursa, Turkey, August 2012.
  11. S. P. Goyal, R. Kumar, and T. Bubloaca, “Majorization problems and integral transforms for a class of univalent functions with missing coefficients,” Boletim da Sociedade Paranaense de Matemática, vol. 33, no. 2, pp. 217–230, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Obradovic and S. Ponnusamy, “Univalency and convolution results associated with confluent hypergeometric functions,” Houston Journal of Mathematics, vol. 35, no. 4, pp. 1313–1328, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  13. P. Hästö, S. Ponnusamy, and M. Vuorinen, “Starlikeness of the Gaussian hypergeometric functions,” Complex Variables and Elliptic Equations, vol. 55, no. 1–3, pp. 173–184, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. S. Miller and P. T. Mocanu, “Second order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Nunokawa, “On some angular estimates of analytic functions,” Mathematica Japonica, vol. 41, no. 2, pp. 447–452, 1995. View at Google Scholar · View at MathSciNet
  16. S. S. Miller and P. T. Mocanu, “Differential subordinations and inequalities in the complex plane,” Journal of Differential Equations, vol. 67, no. 2, pp. 199–211, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Z. Nehari, Conformal Mapping, McGraw Hill Book Comp, New York, NY, USA, 1952, (Dover, 1975).